# SDR CA050420002

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 210
- Aircraft time: 3,727 hours
- Engine: Cont IO470E
- Propeller: Mcauly D2A34C58
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 12410141
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OUTBOARD AFT WEB OF LEFT OUTBOARD LANDING GEAR SUPPORT FOUND CRACKED WHILE REPLACING LANDING GEAR PIVOT ASSEMBLY.
